Alert archive / New Mexico / Heat Advisories in 2021
Heat Advisory 3, NWS Albuquerque, NM
NWS Albuquerque, NM issued this heat advisory at Jun 13, 2021, 3:14 PM MDT for 12 counties in New Mexico. It took effect at Jun 14, 2021, 12:00 PM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 13, 2021, 3:14 PM MDT (21:14 UTC)
- In effect from
- Jun 14, 2021, 12:00 PM MDT
- Expired
- Jun 14, 2021, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, Sandoval County, NM, Santa Fe County, NM, Socorro County, NM, Taos County, NM, Torrance County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 25 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.2 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -470 J/kg
- Mixed-layer LCL
- 2670 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
482 WWUS75 KABQ 132114 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 314 PM MDT Sun Jun 13 2021 NMZ201-141100- /O.NEW.KABQ.HT.Y.0003.210614T1800Z-210615T0200Z/ /O.NEW.KABQ.HT.Y.0004.210615T1800Z-210616T0200Z/ Northwest Plateau- 314 PM MDT Sun Jun 13 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM MDT MONDAY... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM MDT TUESDAY... * WHAT...Temperatures up to the low 100s expected. * WHERE...Northwest Plateau. * WHEN...From Noon to 8 PM MDT Monday and Tuesday * IMPACTS...Hot temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. && $$ NMZ206-208-217-219-221-141100- /O.NEW.KABQ.HT.Y.0003.210614T1800Z-210615T0200Z/ West Central Mountains-Southwest Mountains-Espanola Valley-Middle Rio Grande Valley/Albuquerque Metro Area-Sandia/Manzano Mountains Including Edgewood- 314 PM MDT Sun Jun 13 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM MDT MONDAY... * WHAT...Temperatures up to 100 expected. * WHERE...Middle Rio Grande Valley including the Albuquerque Metro Area, Sandia and Manzano Mountains including Edgewood, West Central Mountains, Southwest Mountains, and Espanola Valley. * WHEN...From Noon to 8 PM MDT Monday. * IMPACTS...Hot temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. && $$ NMZ205-141100- /O.NEW.KABQ.HT.Y.0004.210615T1800Z-210616T0200Z/ West Central Plateau- 314 PM MDT Sun Jun 13 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM MDT TUESDAY... * WHAT...Temperatures up to the low 100s expected. * WHERE...West Central Plateau. * WHEN...From Noon to 8 PM MDT Tuesday. * IMPACTS...Hot temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ 24
3 follow-up statements
551 WWUS75 KABQ 140805 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 205 AM MDT Mon Jun 14 2021 NMZ205-141800- /O.EXA.KABQ.HT.Y.0003.210614T1800Z-210615T0200Z/ /O.CON.KABQ.HT.Y.0004.210615T1800Z-210616T0200Z/ West Central Plateau- 205 AM MDT Mon Jun 14 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT TUESDAY... * WHAT...Temperatures near 100 degrees expected. * WHERE...West Central Plateau, including areas around Gallup and Zuni Pueblo. * WHEN...For the first Heat Advisory, from Noon today to 8 PM MDT this evening. For the second Heat Advisory, from Noon to 8 PM MDT Tuesday. * IMPACTS...Hot temperatures may cause heat illnesses. Limit time outside to the morning and evening hours when temperatures are cooler. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. && $$ NMZ207-141800- /O.EXA.KABQ.HT.Y.0003.210614T1800Z-210615T0200Z/ West Central Highlands- 205 AM MDT Mon Jun 14 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... * WHAT...Temperatures near 100 degrees expected. * WHERE...West Central Highlands, including Acoma and Laguna Pueblos. * WHEN...From Noon today to 8 PM MDT this evening. * IMPACTS...Hot temperatures may cause heat illnesses. Limit time outside to the morning and evening hours when temperatures are cooler. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. && $$ NMZ201-141800- /O.CON.KABQ.HT.Y.0003.210614T1800Z-210615T0200Z/ /O.CON.KABQ.HT.Y.0004.210615T1800Z-210616T0200Z/ Northwest Plateau- 205 AM MDT Mon Jun 14 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT TUESDAY... * WHAT...Temperatures up to the low 100s expected. * WHERE...Northwest Plateau. * WHEN...For the first Heat Advisory, from Noon today to 8 PM MDT this evening. For the second Heat Advisory, from Noon to 8 PM MDT Tuesday. * IMPACTS...Hot temperatures may cause heat illnesses. Limit time outside to the morning and evening hours when temperatures are cooler. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. && $$ NMZ206-208-217-219-221-141800- /O.CON.KABQ.HT.Y.0003.210614T1800Z-210615T0200Z/ West Central Mountains-Southwest Mountains-Espanola Valley-Middle Rio Grande Valley/Albuquerque Metro Area-Sandia/Manzano Mountains Including Edgewood- 205 AM MDT Mon Jun 14 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... * WHAT...Temperatures in the upper 90s to low 100s expected. * WHERE...Middle Rio Grande Valley including the Albuquerque Metro Area, Sandia and Manzano Mountains including Edgewood, West Central Mountains, Southwest Mountains, and Espanola Valley. * WHEN...From Noon today to 8 PM MDT this evening. * IMPACTS...Hot temperatures may cause heat illnesses. Limit time outside to the morning and evening hours when temperatures are cooler. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. && $$ 34
964 WWUS75 KABQ 141740 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1140 AM MDT Mon Jun 14 2021 NMZ201-205-150200- /O.CON.KABQ.HT.Y.0003.210614T1800Z-210615T0200Z/ /O.CON.KABQ.HT.Y.0004.210615T1800Z-210616T0200Z/ Northwest Plateau-West Central Plateau- 1140 AM MDT Mon Jun 14 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT TUESDAY... * WHAT...Temperatures near 100 degrees are expected. * WHERE...Northwest Plateau and West Central Plateau. * WHEN...For the first Heat Advisory, until 8 PM MDT this evening. For the second Heat Advisory, from Noon to 8 PM MDT Tuesday. * IMPACTS...Hot temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. && $$ NMZ206>208-217-219-221-150200- /O.CON.KABQ.HT.Y.0003.210614T1800Z-210615T0200Z/ West Central Mountains-West Central Highlands-Southwest Mountains- Espanola Valley-Middle Rio Grande Valley/Albuquerque Metro Area- Sandia/Manzano Mountains Including Edgewood- 1140 AM MDT Mon Jun 14 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...Temperatures up to the low 100's are expected. * WHERE...Middle Rio Grande Valley including the Albuquerque Metro Area, Sandia and Manzano Mountains including Edgewood, West Central Mountains, West Central Highlands, Southwest Mountains, and Espanola Valley. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Hot temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. && $$ Shoemake
370 WWUS75 KABQ 150147 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 747 PM MDT Mon Jun 14 2021 NMZ201-205-151030- /O.EXP.KABQ.HT.Y.0003.000000T0000Z-210615T0200Z/ /O.CON.KABQ.HT.Y.0004.210615T1800Z-210616T0200Z/ Northwest Plateau-West Central Plateau- 747 PM MDT Mon Jun 14 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT TUESDAY... ...HEAT ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... * WHAT...Temperatures between 100 and 102 expected. * WHERE...Northwest Plateau and West Central Plateau. * WHEN...From Noon to 8 PM MDT Tuesday. * IMPACTS...Hot temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ NMZ206>208-217-219-221-150300- /O.EXP.KABQ.HT.Y.0003.000000T0000Z-210615T0200Z/ West Central Mountains-West Central Highlands-Southwest Mountains- Espanola Valley-Middle Rio Grande Valley/Albuquerque Metro Area- Sandia/Manzano Mountains Including Edgewood- 747 PM MDT Mon Jun 14 2021 ...HEAT ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... Temperatures will continue to cool this evening, reducing the threat for heat related illness. The threat has ended. $$ 11
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this heat advisory went out at Jun 13, 2:58 PM MDT, 16 minutes earlier.
Area forecast discussion, Jun 13, 2:58 PM MDT, 16 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 258 PM MDT Sun Jun 13 2021 .SYNOPSIS... The heat continues with 90s to low 100s for many areas through the upcoming work week. Monday and Tuesday look the be the hottest days of the forecast period, with near record to record temperatures. Meanwhile, afternoon storms look to be isolated over the high terrain Monday, with more scattered activity Tuesday and beyond. Storm motions will start off drifting to south or southwest each afternoon through Thursday, becoming more south to southeast by next weekend. With numerous ongoing fires occurring, smoke will likely remain a concern bringing hazy skies to the region through at least the middle of the work week. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)... The dome of high pressure aloft continues to sprawl across New Mexico and surrounding states this afternoon, and this feature will continue to orbit close by in the coming days. Temperatures are already hot again, and several daily record highs will likely be broken before evening. After trying to advance toward the Continental Divide this morning, the low layer moisture is now beginning to mix back east. Dewpoints never really crept up all that high with 30’s to low 40’s readings between the divide and the Rio Grande. Even the far eastern plains have undergone a considerable reduction in surface dewpoints, but areas along and east of a Raton to Clovis line could observe a slight backing of the surface winds, sufficient southeasterly component to keep upper 40’s to low 50’s in place through the early evening. Cumulus have been building over the southwestern to west central peaks and secondarily over the central mountain chain with a few storms expected to slowly initiate through the late afternoon, eventually rolling southeastward into the plains. Any concerns for severe weather would primarily be focused on gusty downburst threats, and storm potential should dwindle toward midnight with cells exiting northern and central NM. A clearing trend would then be in place toward dawn Monday. Another hot day is expected on Monday as the upper high nudges slightly toward the Four Corners with 500 mb heights rising a couple more decameters. This will add more subsidence to the already very dry northwestern NM, reaching into central areas of the state as well. This will raise heat safety concerns, and a few heat advisories will be issued to bring awareness. Hope for thunderstorms will be largely dependent on the east southeast upslope flow along the east faces of the central mountain chain (mainly the Sangre de Cristos) where higher dewpoints in the 40’s could be sufficient for isolated cells. Higher-based cells may develop in the southwestern mountains too, but these would produce minimal rainfall at the surface due to such arid sub-cloud conditions. 52 LONG TERM...(TUESDAY THROUGH SUNDAY)... Upper high pressure over the Four Corners remains dominant Tuesday, staying near peak strength of 598-600dm. The saving grace will be low-level moisture progressing further into the Rio Grande Valley toward the continental divide. This will help pause the warming and even bring daytime highs back a few degrees through the Rio Grande Valley Tuesday afternoon. The northwest plateau and Farmington will be hold-out for this moisture, allowing highs there to reach into the low 100s. It will also allow for the week’s first notable chance for afternoon storms over the western and northern mountains. Late afternoon and early evening convection will be driven by outflow collisions over nearby valleys. These outflows will act to push low- level moisture further into northwestern NM, helping bring minor relief for the heat there Wednesday. The upper high begins to weaken with recycled moisture beneath it producing daily rounds of scattered afternoon storms over the western and northern mountains. Steering flow will generally take storms S/SW, keeping the eastern plains out of any storm chances each day. The strength of the upper high continues to trend down through the end of the week with more 90s than 100s by Friday for highs. With the centroid of the high drifting further west over AZ, steering flow looks to start taking afternoon storms off the northern mountains out over the northeastern plains next weekend. 52/24 && .FIRE WEATHER... Prevailing winds are expected to stay below critical thresholds for the next several days, as the stout dome of high pressure reigns over or near NM. This will point any fire weather concerns toward the heat, unstable conditions (high Haines indices in western NM), and the threat for lightning ignitions. The already fairly low thunderstorm prospects will not undergo any appreciable rises as moisture remains limited in the boundary layer, but storm coverage and placement will be inching westward into the middle part of the week. This could place storms over some very dry areas that would be susceptible to new ignitions. Unfortunately, the hope for another moisture intrusion via a backdoor cold front appears to be delayed until after next weekend. 52 && .AVIATION... 18Z TAF CYCLE Mostly clear skies will give way to bubbling cumulus and a few showers and thunderstorms over the central mountain chain and perhaps the southwestern mountains this afternoon. A few storms could produce gusty to damaging downburst winds, but any downpours should be brief. A few high-based cumulus may also produce evaporating rainfall (virga) and consequently localized gusty winds along and near the Rio Grande this afternoon, but otherwise the prevailing winds should be light to moderate (in the 10 to 25 kt range). A few thunderstorms will eventually roll into the eastern plains this evening before coming to an end before midnight. 52 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 57 101 60 103 / 0 0 0 0 Dulce........................... 47 96 48 97 / 0 0 0 10 Cuba............................ 54 97 58 94 / 0 0 5 5 Gallup.......................... 48 99 51 99 / 0 0 0 5 El Morro........................ 48 95 52 94 / 0 0 0 5 Grants.......................... 47 98 53 97 / 5 0 0 5 Quemado......................... 49 96 53 95 / 10 5 0 10 Magdalena....................... 62 96 63 92 / 20 0 0 0 Datil........................... 53 95 56 92 / 20 5 0 10 Reserve......................... 51 101 52 99 / 10 10 10 10 Glenwood........................ 62 104 60 100 / 10 10 20 5 Chama........................... 45 89 46 90 / 0 5 0 10 Los Alamos...................... 64 94 65 92 / 10 10 5 10 Pecos........................... 60 92 60 90 / 20 20 20 10 Cerro/Questa.................... 51 90 52 92 / 0 20 10 20 Red River....................... 43 80 43 83 / 5 20 20 30 Angel Fire...................... 35 83 35 81 / 10 30 20 20 Taos............................ 49 95 50 93 / 0 10 5 10 Mora............................ 52 86 53 86 / 10 20 20 20 Espanola........................ 60 101 62 96 / 5 5 5 10 Santa Fe........................ 63 95 63 92 / 10 20 10 10 Santa Fe Airport................ 58 99 61 95 / 10 10 10 10 Albuquerque Foothills........... 68 98 70 96 / 10 10 10 5 Albuquerque Heights............. 70 101 72 98 / 10 5 10 0 Albuquerque Valley.............. 63 103 65 101 / 10 5 10 0 Albuquerque West Mesa........... 67 101 69 99 / 10 0 5 0 Belen........................... 65 103 66 100 / 20 0 0 0 Bernalillo...................... 65 104 68 100 / 10 5 5 5 Bosque Farms.................... 62 102 63 100 / 10 5 10 0 Corrales........................ 66 104 68 100 / 10 0 5 0 Los Lunas....................... 62 102 63 100 / 10 0 5 0 Placitas........................ 65 101 68 96 / 10 5 10 5 Rio Rancho...................... 67 103 69 99 / 10 0 5 0 Socorro......................... 66 103 66 100 / 20 0 10 0 Sandia Park/Cedar Crest......... 62 97 64 91 / 10 10 10 5 Tijeras......................... 63 99 64 94 / 10 10 10 5 Edgewood........................ 59 98 59 95 / 10 10 20 5 Moriarty/Estancia............... 53 98 54 95 / 20 10 20 5 Clines Corners.................. 57 92 58 89 / 20 10 20 5 Mountainair..................... 60 95 60 92 / 20 10 20 0 Gran Quivira.................... 62 95 61 91 / 30 10 20 0 Carrizozo....................... 65 96 62 94 / 20 20 20 5 Ruidoso......................... 59 89 54 85 / 20 20 10 5 Capulin......................... 54 87 55 89 / 30 20 10 10 Raton........................... 52 91 52 93 / 20 20 10 10 Springer........................ 52 93 53 91 / 20 20 20 10 Las Vegas....................... 53 89 54 88 / 20 20 20 10 Clayton......................... 61 92 62 94 / 20 10 10 0 Roy............................. 57 91 59 91 / 30 10 20 5 Conchas......................... 63 98 64 94 / 20 5 10 0 Santa Rosa...................... 64 97 64 95 / 20 5 10 0 Tucumcari....................... 66 99 67 99 / 20 5 10 0 Clovis.......................... 65 95 64 95 / 20 10 5 0 Portales........................ 67 96 66 96 / 20 10 5 0 Fort Sumner..................... 68 100 68 99 / 20 5 5 0 Roswell......................... 71 101 70 100 / 20 5 5 0 Picacho......................... 64 95 62 93 / 30 10 10 5 Elk............................. 61 92 58 89 / 20 20 10 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... Heat Advisory from noon to 8 PM MDT Monday for the following zones... NMZ201-206-208-217-219-221. Heat Advisory from noon to 8 PM MDT Tuesday for the following zones... NMZ201-205. &&
Hazardous weather outlook, Jun 13, 4:17 AM MDT, 10 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 417 AM MDT Sun Jun 13 2021 NMZ201>241-141200- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 417 AM MDT Sun Jun 13 2021 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight There is a slight risk of severe thunderstorms over northeast and east central New Mexico this afternoon and evening where large hail and damaging wind gusts are possible. Near record to record high temperatures are expected over central and western New Mexico. .DAYS TWO THROUGH SEVEN...Monday through Saturday Near record to record heat is expected again Monday and Tuesday over central and western New Mexico. Weather can change very rapidly. Always use the latest forecasts, watches and warnings for planning purposes. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx.
In the hours before
Local storm report, Jun 13, 9:28 AM MDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
928 AM MDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM HAIL SAPELLO 35.77N 105.25W
06/12/2021 M1.75 INCH SAN MIGUEL NM PUBLIC
0512 PM HAIL 6 NE SAN ANTONIO 35.68N 105.17W
06/12/2021 E1.00 INCH SAN MIGUEL NM NWS EMPLOYEE
0514 PM HAIL 9 E LAS VEGAS 35.59N 105.07W
06/12/2021 E1.75 INCH SAN MIGUEL NM STORM CHASER
0516 PM HAIL 5 E LAS VEGAS 35.59N 105.13W
06/12/2021 E2.50 INCH SAN MIGUEL NM NWS EMPLOYEE
0518 PM HAIL 12 E LAS VEGAS 35.59N 105.00W
06/12/2021 E2.00 INCH SAN MIGUEL NM STORM CHASER
0518 PM HAIL 10 E LAS VEGAS 35.59N 105.04W
06/12/2021 M3.07 INCH SAN MIGUEL NM STORM CHASER
0519 PM HAIL 12 E LAS VEGAS 35.59N 105.01W
06/12/2021 E2.50 INCH SAN MIGUEL NM STORM CHASER
0545 PM TORNADO 8 ENE SAN AUGUSTIN 35.50N 105.02W
06/12/2021 SAN MIGUEL NM NWS EMPLOYEE
LARGE CONE TORNADO LASTED FOR ALMOST 10 MINUTES.
0831 PM TSTM WND GST 7 ENE TUCUMCARI 35.21N 103.61W
06/12/2021 M61 MPH QUAY NM ASOS
KTCC ASOS.
0854 PM HAIL GRADY 34.82N 103.31W
06/12/2021 M1.00 INCH CURRY NM PUBLIC
0908 PM TSTM WND GST 2 SW ENDEE 35.11N 103.12W
06/12/2021 M65 MPH QUAY NM MESONET
0935 PM TSTM WND GST 2 SW DORA 33.92N 103.36W
06/12/2021 M58 MPH ROOSEVELT NM MESONET
&&
EVENT NUMBER ABQ202102370 ABQ202102371 ABQ202102372 ABQ202102376
ABQ202102373 ABQ202102377 ABQ202102374 ABQ202102375 ABQ202102378
ABQ202102379 ABQ202102380 ABQ202102381
RJHThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:08 PM MDT | Special Weather Statement | ABQ | San Miguel | 22 min |
| Jun 12, 6:14 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 61 min |
| Jun 12, 6:25 PM MDT | Special Weather Statement | ABQ | Colfax | 35 min |
| Jun 12, 6:25 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 50 min |
| Jun 12, 6:55 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel, Torrance | 110 min |
| Jun 12, 6:55 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay, Roosevelt | 65 min |
| Jun 12, 7:10 PM MDT | Special Weather Statement | ABQ | Guadalupe | 35 min |
| Jun 12, 7:10 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 22 min |
| Jun 12, 7:51 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Quay | 3 hr |
| Jun 12, 8:00 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Guadalupe, Quay, Roosevelt, San Miguel | 60 min |
| Jun 12, 8:35 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Curry, Roosevelt | 55 min |
| Jun 12, 8:39 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 66 min |
| Jun 12, 8:40 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 47 min |
| Jun 12, 9:24 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Curry, Roosevelt | 36 min |
| Jun 12, 9:51 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 30 min |
| Jun 13, 3:14 PM MDT | Heat Advisory | ABQ | Bernalillo, Catron, Cibola, McKinley, Sandoval, San Juan and 2 more | 53 hr |
| Jun 13, 4:12 PM MDT | Special Weather Statement | ABQ | Lincoln | 33 min |
Nearby
Heat Advisories in New Mexico, 2021Every heat advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.